| Model Number |
51-563-30-71 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the distractor was not advancing as expected.It was removed.
Additional Manufacturer Narrative
Lot numbers: 33484300; 33500960.
Additional Manufacturer Narrative
An investigation was performed in the lab and there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the root cause is organic matter present in the mechanism as no device issue was found.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections: g1- updated company name address.